Skip to content Skip to navigation

Volume 18 (2015)

Volume 18 (2015)

Number 1 - 2015

  1. Mohamed Rachid Hilali, My Ismail Mamouni, and Hicham Yamoul, On the Hilali Conjecture for Configuration Spaces of Closed Manifolds. Afr Diaspora J. Math. Vol. 18 (2015). no. 1, pp. 1 - 11
  2. Deepika and R. S. Gupta, Biharmonic Hypersurfaces in $E^{5}$ with Zero Scalar Curvature. Afr Diaspora J. Math. Vol. 18 (2015). no. 1, pp. 12 - 26
  3. Yuji Liu, Existence of Solutions of IVPs for Differential Systems on Half Line with Sequential Fractional Derivative Operators. Afr Diaspora J. Math. Vol. 18 (2015). no. 1, pp. 27 - 54
  4. M. S. Mahadeva Naika, N. P. Suman and S. Chandankumar, Schlafli-type Mixed Modular Equations of Degrees 1, 3, n, and 3n . Afr Diaspora J. Math. Vol. 18 (2015). no. 1, pp. 55 - 76
  5. S. S. Dragomir and Y. Seo, Some Inequalities for Power Series of Selfadjoint Operators in Hilbert Spaces Via Wielandt and Reverses of Schwarz Inequalities. Afr Diaspora J. Math. Vol. 18 (2015). no. 1, pp. 77 - 89
  6. S. Ostadhadi-Dehkordi and B. Davvaz, On Quotient Hypermodules. Afr Diaspora J. Math. Vol. 18 (2015). no. 1, pp. 90 - 97
  7. Moussa Kourouma, On Jacobi Fields Along Eigenmappings of the Tension Field for Mappings into a Symmetric Riemannian Manifold. Afr Diaspora J. Math. Vol. 18 (2015). no. 1, pp. 98 - 121

Number 2 - 2015

  1. Adjiey Jean-Luc Koffi and Kinvi Kangni, On Irreducibility of an Induced Representation of a Simply Connected Nilpotent Lie Group. Afr Diaspora J. Math. Vol. 18 (2015). no. 2, pp. 1 - 10
  2. Bazanfaré Mahaman, Topology of Manifolds with Asymptotically Nonnegative Ricci Curvature. Afr Diaspora J. Math. Vol. 18 (2015). no. 2, pp. 11 - 17
  3. Abdullah Mir, Inequalities for the Growth and Derivatives of a Polynomial. Afr Diaspora J. Math. Vol. 18 (2015). no. 2, pp. 18 - 25